# SDR UPS02838092

- Difficulty date: April 26, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS REMAINED ON.  FOUND BURNT CONTACTS ON CANNON PLUGS.  AIRCRAFT 779 COVERED FLIGHT PARTS ON ORDER.
